MathSciNet Relay Station
MathSciNet bibliographic data
MR1657152 57Q45 (57M25)
Rosicki, Witold Some simple invariants of the position of a surface in $\bold R^4$. Bull. Polish Acad. Sci. Math. 46 (1998), no. 4, 335–344.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement